# SDR GR4D20110412001

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N472QS
- Make and model: Gulstm GIVX
- Aircraft serial: 1372
- Aircraft time: 10,118 hours, 4,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1159W407016
- Part serial: 1376R
- Condition: Corroded
- Location: Zone 600
- Part time: 10,118 hours, 4,947 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET CORRODED.
